# SDR FDEA201609153266

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 55,903 hours, 21,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP LOWER SURFACE APPX 10 INCHES FROM INBD EDGE AND 3 INCHES ABOVE T/E WEDGE DENTED.   REPAIRED LT INBD MAIN FLAP LOWER SURFACE BY HOT-BONDING NEW CORE & DOUBLER IAW SRM 57-53-01, FIG 1 & SRM 51-70-10-2R.  REPAIR NR 3 AND SRM 51-70-10-2R REPAIR NR 4 AND SRM 51-70-10-2R, PARA NR 20.  C/W WITH EA F-5750-TO328427, P1.  MAJOR REPAIR.
